Alert archive / Tennessee / Special Weather Statements in 2021

Special Weather Statement, NWS Morristown, TN

March 28, 2021Grainger County, Hamblen County, Tennessee

NWS Morristown, TN issued this special weather statement at Mar 28, 2021, 12:41 AM EDT for Grainger County, Hamblen County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 12:41 AM EDT (04:41 UTC)
Expired
Mar 28, 2021, 1:15 AM EDT
In force
34 min
Issued by
NWS Morristown, TN

Counties Grainger County, TN, Hamblen County, TN

The radar

The Knoxville radar (KMRX), 10 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

439 
WWUS84 KMRX 280441
SPSMRX

Special Weather Statement
National Weather Service Morristown TN
1241 AM EDT Sun Mar 28 2021
 
TNZ038-039-070-280515-
Jefferson TN-Hamblen TN-Grainger TN-
1241 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...CENTRAL
GRAINGER AND WESTERN HAMBLEN COUNTIES UNTIL 115 AM EDT...

At 1240 AM EDT, Doppler radar was tracking a strong thunderstorm near
New Market, or 7 miles northwest of Jefferson City, moving east at 60
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Morristown, Jefferson City, Rutledge, Bean Station, White Pine, New
Market, Blaine, Panther Creek State Park, Alpha and Joppa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3637 8330 3615 8322 3613 8322 3613 8324
      3609 8323 3610 8368 3611 8369 3611 8370
      3612 8369 3614 8372 3616 8373 3617 8372
      3618 8372 3634 8346
TIME...MOT...LOC 0440Z 250DEG 50KT 3618 8359 

$$

SR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 9:27 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Mar 27, 9:27 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
927 PM EDT Sat Mar 27 2021

.DISCUSSION...

The late afternoon and evening has been steady and busy. Flooding
remains the biggest threat, however, a few storms have produced
some large hail in some areas. The latest HRRR and RAP are in good
agreement on timing with the next round of strong storms. That
appears to be between 5 AM ET to 11 AM...moving from west to east
fairly rapidly. We expect strong winds, potentially damaging winds
along the edge of the stronger storms. On top of that will be the
additional heavy rainfall contributing to additional flooding.

No major changes to the ongoing forecast were needed.

AC

&&

.AVIATION...
A lull in convection for TAF sites will persist for the next few
hours. There may be a few showers pass over an airfield but
believe the biggest threat will be early in the morning when a
line of strong thunderstorms moves through the region. Some wind
gusts may exceed current TAF forecast. Timing confidence is medium
to high when strongest storms move through. After 12z tomorrow
confidence lowers on prevailing conditions but should be MVFR/VFR
especially after 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             60  68  40  65  46 /  80  90  10   0  10
Knoxville McGhee Tyson Airport, TN  57  67  37  62  41 /  80  90  10   0  10
Oak Ridge, TN                       56  67  36  62  41 /  80  90  10   0  10
Tri Cities Airport, TN              56  66  34  61  38 /  80  90  20   0  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday evening for Cherokee-Clay.

TN...Flash Flood Watch through Sunday evening for Anderson-Bledsoe-
     Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
     Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-North Sevier-Northwest Blount-Northwest Carter-
     Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
     Roane-Scott-Sequatchie-Sevier Smoky Mountains-Southeast
     Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
     Union-Washington-West Polk.

     Wind Advisory from 2 AM to 2 PM EDT Sunday for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...Flash Flood Watch through Sunday evening for Lee-Russell-Scott-
     Washington-Wise.

&&
Hazardous weather outlook, Mar 27, 3:54 PM EDT, 8 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
354 PM EDT Sat Mar 27 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-280800-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
354 PM EDT Sat Mar 27 2021 /254 PM CDT Sat Mar 27 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are possible today, mainly west of
Interstate 75. The primary threat with these storms will be large
hail, with damaging wind gusts also possible. An isolated tornado
cannot be ruled out in the southern TN Valley this evening. In
addition heavy downpours could lead to flash flooding across the
area.

There will also be the potential for heavy rainfall today, which
could cause flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A line of showers and thunderstorms is expected to sweep across
the entire area on Sunday morning. The primary threat will be
damaging winds, but an isolated tornado cannot be ruled out. A
threat of flooding will also continue into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed today and Sunday.

In the hours before

Special weather statement, Mar 27, 10:32 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
1032 PM EDT Sat Mar 27 2021

TNZ012-013-035>037-280315-
Anderson TN-Scott TN-Union TN-Campbell TN-Morgan TN-
1032 PM EDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...CENTRAL
ANDERSON...CENTRAL CAMPBELL...SOUTHEASTERN SCOTT AND WEST CENTRAL
UNION COUNTIES UNTIL 1115 PM EDT...

At 1031 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wartburg, moving northeast at 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Clinton, La Follette, Wartburg, Oliver Springs, Jacksboro, Caryville,
Rocky Top, Norris, Oakdale and Norris Dam State Park.

LAT...LON 3625 8388 3604 8434 3605 8434 3605 8436
      3598 8446 3597 8453 3609 8474 3652 8421
TIME...MOT...LOC 0231Z 237DEG 41KT 3607 8454

Diegan
Local storm report, Mar 27, 10:56 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1056 PM EDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     HAIL             2 N LEESBURG            36.33N 82.54W
03/27/2021  E1.00 INCH       WASHINGTON         TN   PUBLIC

&&

DH
Local storm report, Mar 27, 11:10 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1110 PM EDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLOOD            4 NNW NORMA             36.39N 84.41W
03/27/2021                   SCOTT              TN   PUBLIC

            SEVERAL REPORTS OF ROADWAYS UNDER WATER EAST
            OF HUNTSVILLE.

&&

DH
Special weather statement, Mar 28, 12:14 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Morristown TN
1214 AM EDT Sun Mar 28 2021

TNZ013-014-036>038-069-VAZ001-280500-
Anderson TN-Claiborne TN-Union TN-Campbell TN-Knox TN-Grainger TN-
Lee VA-
1214 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CLAIBORNE...EASTERN ANDERSON...
NORTHWESTERN KNOX...SOUTHEASTERN CAMPBELL...NORTHWESTERN GRAINGER...
UNION AND SOUTHWESTERN LEE COUNTIES UNTIL 100 AM EDT...

At 1214 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Follette to 7 miles south of Clinton.
Movement was northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Knoxville, Clinton, Maynardville, Rutledge, New Tazewell, Tazewell,
Plainview, Harrogate, Halls and Blaine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3660 8342 3660 8347 3657 8343 3629 8348
      3593 8416 3644 8406 3659 8387 3658 8369
      3662 8365 3662 8363 3664 8361 3664 8358
      3667 8352 3666 8345 3667 8341
TIME...MOT...LOC 0414Z 229DEG 44KT 3641 8403 3599 8411

DH
Special weather statement, Mar 28, 12:35 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Morristown TN
1235 AM EDT Sun Mar 28 2021

TNZ012-013-035-036-280515-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
1235 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN...NORTHWESTERN
ANDERSON...WESTERN CAMPBELL AND SCOTT COUNTIES UNTIL 115 AM EDT...

At 1234 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Huntsville to 8 miles south of Helenwood
to 10 miles northwest of Wartburg. Movement was east at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
La Follette, Oneida, Wartburg, Jacksboro, Huntsville, Helenwood,
Jellico, Caryville, Rocky Top and Winfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3659 8404 3637 8414 3616 8418 3609 8464
      3611 8485 3616 8491 3621 8491 3624 8488
      3628 8488 3629 8486 3630 8480 3633 8477
      3634 8474 3637 8472 3637 8470 3640 8466
      3647 8470 3659 8462
TIME...MOT...LOC 0434Z 258DEG 32KT 3646 8449 3631 8454 3618 8474

SR
Special weather statement, Mar 28, 12:41 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
1241 AM EDT Sun Mar 28 2021

TNZ038-039-070-280515-
Jefferson TN-Hamblen TN-Grainger TN-
1241 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...CENTRAL
GRAINGER AND WESTERN HAMBLEN COUNTIES UNTIL 115 AM EDT...

At 1240 AM EDT, Doppler radar was tracking a strong thunderstorm near
New Market, or 7 miles northwest of Jefferson City, moving east at 60
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Morristown, Jefferson City, Rutledge, Bean Station, White Pine, New
Market, Blaine, Panther Creek State Park, Alpha and Joppa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3637 8330 3615 8322 3613 8322 3613 8324
      3609 8323 3610 8368 3611 8369 3611 8370
      3612 8369 3614 8372 3616 8373 3617 8372
      3618 8372 3634 8346
TIME...MOT...LOC 0440Z 250DEG 50KT 3618 8359

SR

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:05 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Hancock, Union40 min
Mar 27, 8:09 PM EDTFlash Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 27, 8:11 PM EDTSpecial Weather StatementMRXSequatchie49 min
Mar 27, 8:12 PM EDTSpecial Weather StatementMRXSequatchie48 min
Mar 27, 8:31 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan44 min
Mar 27, 8:36 PM EDTAreal Flood WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan, Union3 hr
Mar 27, 8:43 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins47 min
Mar 27, 8:55 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie3 hr
Mar 27, 8:57 PM EDTSpecial Weather StatementMRXSullivan48 min
Mar 27, 9:02 PM EDTRiver Flood WarningMRXMorgan, Roane24 hr
Mar 27, 9:10 PM EDTSpecial Weather StatementMRXJefferson50 min
Mar 27, 9:21 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Washington39 min
Mar 27, 9:22 PM EDTSpecial Weather StatementMRXLoudon38 min
Mar 27, 9:25 PM EDTSpecial Weather StatementMRXLoudon50 min
Mar 27, 9:42 PM EDTSpecial Weather StatementMRXKnox48 min
Mar 27, 9:48 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Unicoi, Washington24 min
Mar 27, 9:50 PM EDTSpecial Weather StatementMRXJohnson40 min
Mar 27, 10:00 PM EDTSpecial Weather StatementMRXGreene, Unicoi45 min
Mar 27, 10:19 PM EDTAreal Flood AdvisoryMRXCarter, Greene, Hawkins, Sullivan, Washington3 hr
Mar 27, 10:32 PM EDTSpecial Weather StatementMRXAnderson, Campbell, Morgan43 min
Mar 27, 11:13 PM EDTFlash Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 27, 11:37 PM EDTAreal Flood WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan, Union3 hr
Mar 28, 12:14 AM EDTSpecial Weather StatementMRXClaiborne, Grainger, Union46 min
Mar 28, 12:18 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Union57 min
Mar 28, 12:35 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott40 min
Mar 28, 12:55 AM EDTSpecial Weather StatementMRXHamblen, Hancock, Hawkins50 min
Mar 28, 1:14 AM EDTFlash Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more3 hr
Mar 28, 1:18 AM EDTSpecial Weather StatementMRXCampbell, Claiborne, Union42 min
Mar 28, 1:39 AM EDTSpecial Weather StatementMRXSullivan51 min
Mar 28, 1:43 AM EDTAreal Flood WarningMRXCarter, Johnson, Sullivan, Washington3 hr
Mar 28, 1:47 AM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington43 min
Mar 28, 2:11 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 28, 2:18 AM EDTSevere Thunderstorm WarningMRXJohnson, Sullivan42 min
Mar 28, 2:58 AM EDTFlash Flood WarningMRXCarter, Johnson, Sullivan, Washington3 hr
Mar 28, 3:12 AM EDTSpecial Weather StatementMRXMorgan, Scott48 min
Mar 28, 4:04 AM EDTFlash Flood Warning Considerable damage threatMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more7 hr
Mar 28, 4:09 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott51 min
Mar 28, 4:16 AM EDTFlash Flood Warning Considerable damage threatMRXSullivan3 hr
Mar 28, 4:27 AM EDTSpecial Weather StatementMRXBledsoe63 min
Mar 28, 4:58 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Claiborne, Morgan47 min
Mar 28, 5:03 AM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane42 min
Mar 28, 5:07 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union5 hr
Mar 28, 5:15 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union17 min
Mar 28, 5:26 AM EDTAreal Flood AdvisoryMRXBledsoe, Rhea, Sequatchie71 min
Mar 28, 5:38 AM EDTSpecial Weather StatementMRXGrainger, Hancock, Union52 min
Mar 28, 5:43 AM EDTSpecial Weather StatementMRXAnderson, Knox47 min
Mar 28, 5:43 AM EDTSevere Thunderstorm WarningMRXMarion47 min
Mar 28, 5:48 AM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane42 min
Mar 28, 6:08 AM EDTSpecial Weather StatementMRXHawkins52 min
Mar 28, 6:19 AM EDTSpecial Weather StatementMRXHamilton, McMinn41 min
Mar 28, 6:34 AM EDTSpecial Weather StatementMRXGrainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier41 min
Mar 28, 6:36 AM EDTFlash Flood WarningMRXBledsoe, Marion, Rhea, Sequatchie6 hr
Mar 28, 6:40 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Knox, Loudon, Morgan, Roane, Union5 hr
Mar 28, 6:43 AM EDTSpecial Weather StatementMRXKnox, Loudon, Meigs, Roane47 min
Mar 28, 6:51 AM EDTSpecial Weather StatementMRXBradley, McMinn, Monroe, Polk39 min
Mar 28, 7:08 AM EDTFlash Flood WarningMRXSullivan6 hr
Mar 28, 7:15 AM EDTSpecial Weather StatementMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more45 min
Mar 28, 7:17 AM EDTFlash Flood WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie6 hr
Mar 28, 7:27 AM EDTSpecial Weather StatementMRXBlount, Sevier33 min
Mar 28, 7:27 AM EDTSpecial Weather StatementMRXPolk63 min
Mar 28, 7:34 AM EDTRiver Flood WarningMRXClaiborne, Grainger, Hancock51 hr
Mar 28, 7:41 AM EDTRiver Flood WarningMRXClaiborne, Union52 hr
Mar 28, 7:46 AM EDTRiver Flood WarningMRXHawkins, Sullivan35 hr
Mar 28, 7:49 AM EDTFlash Flood WarningMRXGrainger, Hamblen, Jefferson, Knox, Sevier5 hr
Mar 28, 7:52 AM EDTFlash Flood WarningMRXBradley, Hamilton, Polk5 hr
Mar 28, 8:00 AM EDTSpecial Weather StatementMRXCarter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more45 min
Mar 28, 8:03 AM EDTFlash Flood WarningMRXBlount, Knox, Loudon, McMinn, Monroe, Polk and 1 more4 hr
Mar 28, 8:21 AM EDTSpecial Weather StatementMRXSevier24 min
Mar 28, 8:26 AM EDTFlash Flood WarningMRXBlount, Cocke, Sevier5 hr
Mar 28, 8:43 AM EDTFlash Flood WarningMRXGreene, Hawkins, Unicoi, Washington4 hr
Mar 28, 8:45 AM EDTFlash Flood WarningMRXCarter, Johnson4 hr
Mar 28, 9:05 AM EDTRiver Flood WarningMRXHancock23 hr
Mar 28, 9:32 AM EDTRiver Flood WarningMRXCocke20 hr
Mar 28, 10:08 AM EDTAreal Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union21 hr
Mar 28, 11:07 AM EDTRiver Flood WarningMRXHancock33 hr
Mar 28, 11:10 AM EDTAreal Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more21 hr
Mar 28, 11:11 AM EDTAreal Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more20 hr
Mar 28, 11:43 AM EDTAreal Flood WarningMRXAnderson, Knox, Loudon, Morgan, Roane3 hr
Mar 28, 12:38 PM EDTAreal Flood WarningMRXGreene, Hawkins, Unicoi, Washington3 hr
Mar 28, 12:43 PM EDTAreal Flood WarningMRXCarter, Johnson5 hr

Nearby

Special Weather Statements in Tennessee, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.